Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Question for Dr. Z.

Posted by Aly R on 5/27/03 at 21:43 (120092)

Hi Dr. Z,

Re: Question for Dr. Z.

Aly R on 5/27/03 at 21:50 (120093)

Sorry about that. My question is:

I just had an ultrasound done today, to determine if I am a candidate for ESWT. It turns out that 1 fascia is 2.1 mm and the other is 2.6 mm and thus fall within the normal range (considering the pain I have been in, I thought they would be worse). I have been taking NSAIDs for the past month - could this have reduced the thickness of the fascia, or is there no relationship between the two?

Re: Question for Dr. Z.

Dr. Z on 5/28/03 at 02:46 (120101)

Hi

It could be nerve damage or some type of neuropathy involvement. Your thickness is very very normal. Do you limp when you first get up in the morning or after a period of sitting ??

Re: Question for Dr. Z.

Aly R. on 5/28/03 at 08:18 (120116)

No, I've never had morning pain; resting helps my feet. In the last few months I've developed a prickling sensation upon weight-bearing (this disappeared with taking NSAIDs). Taking NSAIDs for a month would not have reduced the thickness of the fascia?

Re: Question for Dr. Z.

Dr. Z on 5/28/03 at 16:55 (120190)

I doubt it would of reduced the thickness. Thickness is an indication of tissue damage. They call it fasciosis instead of fasciitis. I believe there may be some type of nerve problem